# SDR SWAA050018

- Difficulty date: January 3, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N330SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23694
- Aircraft time: 55,732 hours, 52,265 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND 3 EACH CRACKS AT PANEL NR 7 AND ONE EACH CRACK AT PANEL NR 2, ON BULKHEAD WEB AT BS 1016.  REPAIRED BULKHEAD WEB PER EA.
